# SDR HEEA0015460

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M2063401
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDSHIELD MISMANUFACTURED.  NO EDGE DISTANCE ON LOWER CORNERS, TOO SHORT.
